# SDR VNAA20250610065

- Difficulty date: June 10, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 47,151 hours, 35,791 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: AV67021186004
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VERTICAL STAB AFT DRAG ANGLE APPEARS CRACKED. NOTE: DUE TO HEAVY PAINT IN AREA STRIP AND VERIFY WITH NDT.  CRACKED DRAG ANGLE P/N AV670-21186-004 REMOVED IAW CRJ700 SRM TASK 51-42-21-001-001-A01, TASK 51-42-22-001-001-A01, TASK 51-42-13-001-001-A01. NEW SERVICEABLE ANGLE P/N AV670-21186-004 DRILLED UP IAW CRJ700 SRM TASK 51-40-11-001-001-A01. INSTALLED BLIND RIVETS AND VISU-LOK FASTENERS IAW CRJ 700 SRM TASK 51-42-13-001-001-A01, AND TASK 51-42-22-001-001-A01. NEW DRAG ANGLE PRIMED AND EDGE SEALED IAW CRJ 700 AMM TASK 51-23-00-001-001-A01, AND SRM TASK 51-21-16-001-001-A01.
